hrcak mascot   Srce   HID

Prethodno priopćenje
https://doi.org/10.17559/TV-20151202204533

One-dimensional diffusion equation for the particle size distribution of perlite filter granulation

Kurt Tomantschger ; Institute of Mathematics A, Technical University Graz, Steyrergasse 30, 8010 Graz, Austria
Dragan V. Petrović ; Faculty of Agriculture, University of Belgrade, Nemanjina 6, 11080 Zemun, Serbia
Rade L. Radojević ; Faculty of Agriculture, University of Belgrade, Nemanjina 6, 11080 Zemun, Serbia
Zorana Z. Golubović ; Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Belgrade 35, Serbia
Vjekoslav Tadić   ORCID icon orcid.org/0000-0002-2307-9255 ; Faculty of Agriculture, J. J. Strossmayer University of Osijek, Kralja Petra Svačića 1 d, 31000 Osijek, Croatia

Puni tekst: engleski, pdf (933 KB) str. 943-948 preuzimanja: 149* citiraj
APA 6th Edition
Tomantschger, K., Petrović, D.V., Radojević, R.L., Golubović, Z.Z. i Tadić, V. (2017). One-dimensional diffusion equation for the particle size distribution of perlite filter granulation. Tehnički vjesnik, 24 (3), 943-948. https://doi.org/10.17559/TV-20151202204533
MLA 8th Edition
Tomantschger, Kurt, et al. "One-dimensional diffusion equation for the particle size distribution of perlite filter granulation." Tehnički vjesnik, vol. 24, br. 3, 2017, str. 943-948. https://doi.org/10.17559/TV-20151202204533. Citirano 30.11.2021.
Chicago 17th Edition
Tomantschger, Kurt, Dragan V. Petrović, Rade L. Radojević, Zorana Z. Golubović i Vjekoslav Tadić. "One-dimensional diffusion equation for the particle size distribution of perlite filter granulation." Tehnički vjesnik 24, br. 3 (2017): 943-948. https://doi.org/10.17559/TV-20151202204533
Harvard
Tomantschger, K., et al. (2017). 'One-dimensional diffusion equation for the particle size distribution of perlite filter granulation', Tehnički vjesnik, 24(3), str. 943-948. https://doi.org/10.17559/TV-20151202204533
Vancouver
Tomantschger K, Petrović DV, Radojević RL, Golubović ZZ, Tadić V. One-dimensional diffusion equation for the particle size distribution of perlite filter granulation. Tehnički vjesnik [Internet]. 2017 [pristupljeno 30.11.2021.];24(3):943-948. https://doi.org/10.17559/TV-20151202204533
IEEE
K. Tomantschger, D.V. Petrović, R.L. Radojević, Z.Z. Golubović i V. Tadić, "One-dimensional diffusion equation for the particle size distribution of perlite filter granulation", Tehnički vjesnik, vol.24, br. 3, str. 943-948, 2017. [Online]. https://doi.org/10.17559/TV-20151202204533
Puni tekst: hrvatski, pdf (933 KB) str. 943-948 preuzimanja: 282* citiraj
APA 6th Edition
Tomantschger, K., Petrović, D.V., Radojević, R.L., Golubović, Z.Z. i Tadić, V. (2017). Jednodimenzijska difuzijska jednadžba za raspodjelu veličine čestica granulacije perlita za pročišćavanje. Tehnički vjesnik, 24 (3), 943-948. https://doi.org/10.17559/TV-20151202204533
MLA 8th Edition
Tomantschger, Kurt, et al. "Jednodimenzijska difuzijska jednadžba za raspodjelu veličine čestica granulacije perlita za pročišćavanje." Tehnički vjesnik, vol. 24, br. 3, 2017, str. 943-948. https://doi.org/10.17559/TV-20151202204533. Citirano 30.11.2021.
Chicago 17th Edition
Tomantschger, Kurt, Dragan V. Petrović, Rade L. Radojević, Zorana Z. Golubović i Vjekoslav Tadić. "Jednodimenzijska difuzijska jednadžba za raspodjelu veličine čestica granulacije perlita za pročišćavanje." Tehnički vjesnik 24, br. 3 (2017): 943-948. https://doi.org/10.17559/TV-20151202204533
Harvard
Tomantschger, K., et al. (2017). 'Jednodimenzijska difuzijska jednadžba za raspodjelu veličine čestica granulacije perlita za pročišćavanje', Tehnički vjesnik, 24(3), str. 943-948. https://doi.org/10.17559/TV-20151202204533
Vancouver
Tomantschger K, Petrović DV, Radojević RL, Golubović ZZ, Tadić V. Jednodimenzijska difuzijska jednadžba za raspodjelu veličine čestica granulacije perlita za pročišćavanje. Tehnički vjesnik [Internet]. 2017 [pristupljeno 30.11.2021.];24(3):943-948. https://doi.org/10.17559/TV-20151202204533
IEEE
K. Tomantschger, D.V. Petrović, R.L. Radojević, Z.Z. Golubović i V. Tadić, "Jednodimenzijska difuzijska jednadžba za raspodjelu veličine čestica granulacije perlita za pročišćavanje", Tehnički vjesnik, vol.24, br. 3, str. 943-948, 2017. [Online]. https://doi.org/10.17559/TV-20151202204533

Sažetak
Many filtration systems employing perlite granulations have been designed so far. Size distribution of perlite particles directly influences the retention properties of filter media. The information on the size distribution of perlite particles, used in each specific dead-end filtration process (the flow of fluid being filtered is perpendicular to the surface of filter medium), is crucial for the adequate design of filter medium. In order to facilitate the design of filter systems possessing filter media of this kind, a new and particular mathematical model has been developed for this present study. It is based on an appropriate partial differential equation and additional mathematical conditions, whose solution is an exponential function describing the probability density distribution of perlite particle sizes. The formulated model was experimentally verified by measuring the particle sizes of a perlite granulation using the morphometric method, based on the application of a standard light microscope and digital image analysis software. The fitting procedure of experimental data gave acceptable values of accuracy parameters - high R-square factor (R2 = 0,905) and small value of the root-mean square error (MSE = 0,490).

Ključne riječi
filter granulation; morphometric method; partial differential equation; particle size distribution; perlite

Hrčak ID: 183057

URI
https://hrcak.srce.hr/183057

[hrvatski]

Posjeta: 808 *